# SDR SIMA983591

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5284 - RIGHT FORWARD EMERGENCY EXIT LIGHT FLICKERS.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
